RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 3, Pages 563–566 (Mi dan36307)  

FLUID MECHANICS

Asymptotic behavior of first-order discontinuities of fluid flows with vanishing viscosity

L. S. Srubshchik, V. I. Yudovich

Rostov State University

Full text: PDF file (513 kB)

Bibliographic databases:
UDC: 532.526
Presented: Г. И. Петров
Received: 12.10.1970

Citation: L. S. Srubshchik, V. I. Yudovich, “Asymptotic behavior of first-order discontinuities of fluid flows with vanishing viscosity”, Dokl. Akad. Nauk SSSR, 199:3 (1971), 563–566

Citation in format AMSBIB
\Bibitem{SruYud71}
\by L.~S.~Srubshchik, V.~I.~Yudovich
\paper Asymptotic behavior of first-order discontinuities of fluid flows with vanishing viscosity
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 3
\pages 563--566
\mathnet{http://mi.mathnet.ru/dan36307}
\zmath{https://zbmath.org/?q=an:0239.76029}


Linking options:
  • http://mi.mathnet.ru/eng/dan36307
  • http://mi.mathnet.ru/eng/dan/v199/i3/p563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019